Jump to content

detoxing for mercury while trying to RI?


laineyk
 Share

Recommended Posts

my husband believes that this is all due to my mercury fillings.....wrong because I have had problems for over 12 years but the last 6 was free of any symptoms (50mg zoloft)

 

but since I went off quickly and then was in w/d for 2 months & as you see in my signature have bounced all over the place I have become sicker...He wants me to start drinking these concoctions & taking certain pills (given to us from a dietician who specializes in detoxing from mercury) I am not certain I should put anything else into my body until I stabilize with the RI. Do any of you have any experiance with this and can tell me whether it could harm me or not

2006-2012 50mgs zoloft
skipped doses every other day for a year and started having anxiety again in March 2012
back on at 50mgs Dec 2013
started taper from benzos April 2014 per Heather Ashton method (c/o from kpin to diazepam)
March 2015 started 1.25mg lorazepam
Tapered off Zoloft in May off in 4 weeks...5 weeks later crashing AGAIN. Dr wanted to start Gabapentin tried it 7 days
Symptoms :burning eyes, anxiety, pounding heart, dizzy, strange head feeling, internal shaking, Overall UNWELL
Taking lorazepam 1.25mg daily

Link to comment
Share on other sites

taking supplements for detox can be quite dangerous while suffering from withdrawal...I don't know what he has in mind, nor how sensitive you are, but I would proceed with great caution. Our bodies are highly sensitive at this time, though it varies from individual to individual...

 

most all withdrawal symptoms are similar to what people claim are also mercury poisoning...while it's not impossible that that might be an issue for you it's not at all a sure thing. I've seen lots of people go down these paths...it's very hit and miss.

Everything Matters: Beyond Meds 

https://beyondmeds.com/

withdrawn from a cocktail of 6 psychiatric drugs that included every class of psych drug.
 

Link to comment
Share on other sites

  • Administrator

It's highly unlikely your mercury fillings have anything to do with your withdrawal symptoms.

 

While trying to taper, I would not do anything stressful that's unnecessary, including surgery or detox procedures.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy